Per citar aquest document: http://ddd.uab.cat/record/36443
Solving a class of generalized lyapunov operator differential equations without the exponential operator function.
Jódar, Lucas

Data: 1990
Resum: In this paper a method for solving operator differential equations of the type X' = A + BX + XD; X(0) = Co, avoiding the operator exponential function is given . Results are applied to solve initial value problems related to Riccati type operator differential equations whose associated algebraic equation is solvable.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 1 (1990) p. 25-35, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_34190_02


11 p, 272.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-07, darrera modificació el 2016-06-11



   Favorit i Compartir